# SDR IPXA2019031340006

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 32,270 hours, 22,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT HAS 5 INOP BULBS. RELAMPED EMERGENCY EXIT SIGN LAMPS PER AMM 33-51-01-962-001 OPS CHECKS GOOD.
